It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


tg

I wouldn't be so quick to rule-out calf-cramps as a Lipitor side-effect, even after one year on the drug. Can you associate the pain with recent exercise or over-exertion, or does it just mysteriously appear?

I had serious, chronic muscle pain and weakness after 7 years of no symptoms on Lipitor.

Coincidentally, I started combination therapy with Tricor about 2 months before I started having serious muscle pain - and I was breaking the Tricor in half, and only taking it about 3-4 times/week.

Be very careful about combining Lipitor and Tricor. The chances of myopathies increase very significantly when the two are taken together.

HubbleRules





All times are GMT -7. The time now is 01:05 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!